# SDR REXA98029

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38705A
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIRCRAFT LOST HYDRAULIC PRESSURE, DECLARED EMERGENCY.  REMOVED AND REPLACED MAIN GEAR DOWN LOCK SWIVEL, GEAR SWING CHECKS GOOD.  (M)
